# SDR CA011227005

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,280 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7314 · Engine Fuel Pump
- Part: Filter
- Part number: 30035681
- Condition: Failed
- Location: Hp Fuel
- Part time: 99,999 hours, 99,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE ,  NR 2 FUEL PRESSURE CAUTION LIGHT ILLUMINATED,  CREW UNABLE TO EXTINGUISH,  AIRCRAFT RETURN TO DEPARTURE AIRPORT FOR NORMAL LANDING.  NR 2 ENGINE HP FUEL FILTER REPLACED.
